Coverart for item
The Resource Mathematical methods in medicine, Richard Bellman

Mathematical methods in medicine, Richard Bellman

Label
Mathematical methods in medicine
Title
Mathematical methods in medicine
Statement of responsibility
Richard Bellman
Creator
Subject
Language
eng
Member of
Cataloging source
TXH
http://library.link/vocab/creatorDate
1920-1984
http://library.link/vocab/creatorName
Bellman, Richard
Illustrations
illustrations
Index
index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Series in modern applied mathematics
Series volume
v. 1
http://library.link/vocab/subjectName
  • Medicine
  • Drugs
Label
Mathematical methods in medicine, Richard Bellman
Instantiates
Publication
Bibliography note
Includes bibliographies and indexes
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
9862213
Dimensions
23 cm
Extent
xiv, 252 pages
Isbn
9789971950217
Isbn Type
(pbk.)
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(WaOLN)550804
Label
Mathematical methods in medicine, Richard Bellman
Publication
Bibliography note
Includes bibliographies and indexes
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
9862213
Dimensions
23 cm
Extent
xiv, 252 pages
Isbn
9789971950217
Isbn Type
(pbk.)
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(WaOLN)550804

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...